# SDR SWIA200921140

- Difficulty date: March 9, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 23,352 hours, 32,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7755 - MOST FWD FLOOR EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSEMBLY.
